ITEM METADATA RECORD
Title: A parameterized L-2 metric between fuzzy numbers and its parameter interpretation
Authors: Sinova, Beatriz ×
Angeles Gil, Maria
Teresa Lopez, Maria
Van Aelst, Stefan #
Issue Date: 2014
Publisher: ELSEVIER SCIENCE BV
Series Title: FUZZY SETS AND SYSTEMS vol:245 pages:101-115
Abstract: When handling fuzzy number data, it is a common practice to make use of a metric to quantify distances between fuzzy numbers. Several metrics have been suggested in the literature for this purpose. When statistically analyzing fuzzy number-valued data, L-2 metrics become especially useful. This paper introduces a new family of generalized L-2 metrics which take into account key features of the involved fuzzy numbers, namely, a measure of central location and two measures associated with the shape of the fuzzy numbers are used. A crucial property related to these three measures is that necessary and sufficient conditions can be established for them to characterize fuzzy numbers. Furthermore, the family of generalized L-2 metrics depends on one parameter. A discussion is provided regarding the interpretation of this parameter which can guide selection of its value in practice.
ISSN: 0165-0114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
GeneralMetric_report.pdf Published 534KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science